# SDR SWIA202163323

- Difficulty date: October 1, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK CHANNEL GOUGED FROM FS 559+38 TO FS 559+41.   (C CHECK RO 12/28/2021)   RH SIDE SEAT TRACK CHANNELFROM FS 559+38 TO FS 559+41 WAS REMOVED AND REPLACED AS REQUIRED IAW CRJ 700 SRM 51-41-04.  SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
